Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 132, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 16, 2009, 12:19 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 16, 2009, 11:16 PM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- May 16, 2009, 12:19 PM CDT (17:19 UTC)
- In effect from
- May 16, 2009, 11:16 PM CDT
- Expired
- May 23, 2009, 9:31 AM CDT
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 25.35 ft at May 18, 2009, 8:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 16, 7:16 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, May 16, 7:16 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 716 AM CDT SAT MAY 16 2009 .DISCUSSION... /326 AM CDT SAT MAY 16 2009/ SHOWERS AND THUNDERSTORMS HAVE MOVED OUT OF THE AREA EARLY THIS MORNING...THOUGH SOME LINGERING LIGHT RAIN/SPRINKLES ONGOING FOR SOUTHERN HALF OF FORECAST AREA...AT LEAST FOR A FEW MORE HOURS...THEN WE DRY OUT. IN THE THE MEANTIME...ACTUAL FRONTAL BOUNDARY HAS YET TO MOVE THROUGH THE ENTIRE FORECAST AREA. AS OF 08Z...THE BOUNDARY EXTENDED FROM NORTHEASTERN WI THROUGH FAR WESTERN IL THEN INTO MO JUST NORTH OF QUINCY TO SOUTHWESTERN MO NEAR JOPLIN. IT WILL EXIT THE AREA LATER THIS MORNING. SO WILL STILL SEE LINGERING CLOUD COVER FOR MAJORITY OF AREA TODAY. TEMPS WILL STRUGGLE TO RECOVER...AND IT WILL REMAIN RATHER CHILLY WITH HIGHS ONLY IN THE MID TO UPPER 60S. SURFACE RIDGE BUILDS IN OVER THE REGION BY TONIGHT WITH CLEARING SKIES...LIGHT WINDS AND COOL TEMPS FOR THIS TIME OF YEAR...UPPER 30S FAR NORTH TO THE LOWER 40S FAR SOUTH. SOME CONCERN ABOUT PATCHY FROST IN THE FAR NORTH...FOR NOW CONFIDENCE IS LOW...WILL PASS ON CONCERN TO DAYCREW. BEYOND TONIGHT...DRY WEATHER TO PREVAIL OVER REGION FOR REMAINDER OF FORECAST PERIOD WITH TEMPERATURES WARMING BACK UP TO NEAR NORMAL OR EVEN SLIGHTLY ABOVE NORMAL BY TUESDAY. BYRD && .AVIATION... /707 AM CDT SAT MAY 16 2009/ FOR THE 12Z TAFS...CEILINGS 10-20 KFT OVER STL...AND SUS WILL CONTINUE TO IMPROVE DURING THE NEXT FEW HOURS. NARROW BAND OF LIGHT RAINSHOWERS WILL PASS THROUGH THIS AREA BY 1300 UTC. COLD FRONT EXTENDS FROM NORTHWEST INDIANA THROUGH STL AND SOUTH INTO CENTRAL OKLAHOMA. COLD FRONT WILL CONTINUE TO MOVE SOUTH AND THROUGH MISSOURI BY 1500 UTC. CEILING CONTINUE TO IMPROVE OVER NORTHERN MISSOURI AND DRIER AIR ENTRAINS SOUTHEASTWARD BEHIND COLD FRONT. CEILINGS OVER STL..SUS EXPECTED TO BECOME SCATTERED ARND 1500 UTC. HIGH PRESSURE OVER PARTS OF THE NORTHERN AND CENTRAL PLAINS WILL BRING SUBSIDENCE FLOW OVER THE AREA THROUGH MONDAY. SURFACE WINDS WILL BE STRONG DURING THE DAY TODAY WITH GUSTS TO 22 TO 24 KTS FROM THE NORTHWEST. STRONG SURFACE WINDS WILL DIMINISH THIS EVENING OVER AREA. RP && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 16, 3:53 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 353 AM CDT SAT MAY 16 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 353 AM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING CONTINUES AT SEVERAL POINTS ALONG THE ILLINOIS RIVER...SEVERAL RIVERS IN NORTHEASTERN MISSOURI...AND THE MISSISSIPPI RIVER AT CHESTER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...SEVERAL RIVERS IN NORTHEASTERN MISSOURI AND AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, May 16, 6:22 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN EWING 40.01N 91.71W
05/15/2009 M6.78 INCH LEWIS MO EMERGENCY MNGR
STORM TOTAL
&&
EVENT NUMBER LSX0902061
JPLocal storm report, May 16, 10:04 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1003 AM HEAVY RAIN EWING 40.01N 91.71W
05/16/2009 M3.75 INCH LEWIS MO MESONET
STORM TOTAL MEASURED AT THE EWNM7 DCP
&&
EVENT NUMBER LSX0902062
FGLASSLocal storm report, May 16, 10:06 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1005 AM HEAVY RAIN EWING 40.01N 91.71W
05/16/2009 M3.77 INCH LEWIS MO MESONET
STORM TOTAL REPORTED FROM THE EWMM7 DCP
&&
EVENT NUMBER LSX0902063
FGLASSLocal storm report, May 16, 10:08 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1006 AM HEAVY RAIN CANTON 40.13N 91.52W
05/16/2009 M2.38 INCH LEWIS MO MESONET
STORM TOTAL REPORTED FROM THE CNZM7 DCP
&&
EVENT NUMBER LSX0902064
FGLASSLocal storm report, May 16, 10:10 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1008 AM HEAVY RAIN TAYLOR 39.94N 91.52W
05/16/2009 M2.60 INCH MARION MO MESONET
STORM TOTAL RECEIVED FROM THE TAYM7 DCP
&&
EVENT NUMBER LSX0902065
FGLASSLocal storm report, May 16, 10:12 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1012 AM CDT SAT MAY 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL LA BELLE 40.12N 91.91W
05/15/2009 M0.88 INCH LEWIS MO TRAINED SPOTTER
1205 PM HEAVY RAIN QUINCY 39.93N 91.39W
05/15/2009 M1.23 INCH ADAMS IL TRAINED SPOTTER
1.23 INCHES OF RAIN SINCE 245 PM
0145 PM FLASH FLOOD 5 E MONTICELLO 40.12N 91.62W
05/15/2009 LEWIS MO LAW ENFORCEMENT
WATER OVER ROUTE 16 BETWEEN MONTICELLO AND CANTON
0145 PM FLASH FLOOD 3 N MONTICELLO 40.16N 91.71W
05/15/2009 LEWIS MO LAW ENFORCEMENT
ROUTE A FLOODING JUST NORTH OF MONTICELLO. DISTANCE
ESTIMATED.
0145 PM FLASH FLOOD 2 S LA BELLE 40.09N 91.91W
05/15/2009 LEWIS MO LAW ENFORCEMENT
ROUTE D JUST SOUTH OF LA BELLE IS FLOODING.
0200 PM FLASH FLOOD 4 N KNOX CITY 40.20N 92.01W
05/15/2009 KNOX MO LAW ENFORCEMENT
WATER OVER THE ROAD ON ROUTE V ONE MILE NORTH OF ROUTE
AA.
0218 PM HAIL EMDEN 39.80N 91.86W
05/15/2009 E0.75 INCH SHELBY MO TRAINED SPOTTER
0226 PM HAIL 5 S URSA 40.00N 91.37W
05/15/2009 E0.75 INCH ADAMS IL TRAINED SPOTTER
0234 PM HEAVY RAIN BETHEL 39.88N 92.02W
05/15/2009 M2.00 INCH SHELBY MO PUBLIC
2 INCHES OF RAIN IN 40 MINUTES.
0237 PM HAIL MONROE CITY 39.65N 91.73W
05/15/2009 E0.88 INCH MONROE MO TRAINED SPOTTER
0238 PM HAIL QUINCY 39.93N 91.39W
05/15/2009 E0.75 INCH ADAMS IL BROADCAST MEDIA
0240 PM HAIL MONROE CITY 39.65N 91.73W
05/15/2009 E0.88 INCH MONROE MO TRAINED SPOTTER
0258 PM HAIL HANNIBAL 39.71N 91.38W
05/15/2009 E0.25 INCH MARION MO TRAINED SPOTTER
0302 PM HEAVY RAIN QUINCY 39.93N 91.39W
05/15/2009 M1.34 INCH ADAMS IL TRAINED SPOTTER
SPOTTER REPORTED 1.34 INCHES IN 15 MINUTES IN DOWNTOWN
QUINCY.
0315 PM HAIL QUINCY 39.93N 91.39W
05/15/2009 E1.00 INCH ADAMS IL TRAINED SPOTTER
HAIL IN THE SOUTHEAST PART OF THE CITY LIMITS
0326 PM HAIL 8 S LIBERTY 39.76N 91.11W
05/15/2009 E1.25 INCH ADAMS IL TRAINED SPOTTER
0329 PM HAIL 7 NE KINGSTON 39.89N 90.94W
05/15/2009 E1.25 INCH ADAMS IL TRAINED SPOTTER
HAIL RANGING FROM ONE HALF INCH TO ONE AND ONE QUARTER
INCH. CORE OF STORM STILL TO THE WEST OF THIS LOCATION
0339 PM HEAVY RAIN 1 N EWING 40.02N 91.71W
05/15/2009 E1.00 INCH LEWIS MO TRAINED SPOTTER
RAINFALL ESTIMATED
0339 PM HAIL 1 N EWING 40.02N 91.71W
05/15/2009 E0.88 INCH LEWIS MO TRAINED SPOTTER
RAINFALL ESTIMATED
0340 PM FLASH FLOOD 1 N GOLDEN 40.12N 91.02W
05/15/2009 ADAMS IL LAW ENFORCEMENT
WATER OVER THE ROAD ON HIGHWAY 94 NORTH OF GOLDEN.
DISTANCE ESTIMATED.
0345 PM FLASH FLOOD 1 W CAMP POINT 40.04N 91.09W
05/15/2009 ADAMS IL LAW ENFORCEMENT
WATER OVER THE ROAD AT HIGHWAY 24 JUST WEST OF CAMP
POINT.
0359 PM HAIL 1 SW VERSAILLES 39.87N 90.67W
05/15/2009 M0.75 INCH BROWN IL TRAINED SPOTTER
0402 PM FLASH FLOOD LEWISTOWN 40.08N 91.81W
05/15/2009 LEWIS MO TRAINED SPOTTER
MINOR TO MODERATE FLOODING ACROSS THE COUNTY. SOME
ROADS COVERED. DITCHES FULL OR OVERFLOWING.
0432 PM HEAVY RAIN EWING 40.01N 91.71W
05/15/2009 M4.75 INCH LEWIS MO EMERGENCY MNGR
4.75 INCHES OF RAIN TODAY
0436 PM TSTM WND GST HOLLIDAY 39.49N 92.13W
05/15/2009 M47 MPH MONROE MO TRAINED SPOTTER
0447 PM HAIL MADISON 39.47N 92.21W
05/15/2009 E0.25 INCH MONROE MO TRAINED SPOTTER
3 4 INCH TREE LIMBS DOWN...AND PEA SIZE HAIL
0448 PM TSTM WND DMG MADISON 39.47N 92.21W
05/15/2009 MONROE MO FIRE DEPT/RESCUE
POWER LINES DOWN
0448 PM HAIL MADISON 38.68N 90.15W
05/15/2009 E1.75 INCH MADISON IL FIRE DEPT/RESCUE
POWER LINES DOWN
0450 PM TSTM WND DMG MADISON 39.47N 92.21W
05/15/2009 MONROE MO TRAINED SPOTTER
TREE LIMBS DOWN...TREES DOWN...SOME ROADS BLOCKED
0500 PM HAIL 5 NE PAYSON 39.87N 91.18W
05/15/2009 E0.88 INCH ADAMS IL TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL BETWEEN PAYSON AND LIBERTY
0500 PM HAIL LIBERTY 39.88N 91.11W
05/15/2009 E0.25 INCH ADAMS IL EMERGENCY MNGR
SEVERAL OTHER REPORTS OF PEA SIZED HAIL IN THE COUNTY
AT THIS TIME
0504 PM HAIL 5 N MEXICO 39.24N 91.87W
05/15/2009 E0.70 INCH AUDRAIN MO TRAINED SPOTTER
0509 PM HAIL 2 W PARIS 39.48N 92.04W
05/15/2009 M1.75 INCH MONROE MO BROADCAST MEDIA
0510 PM HAIL HANNIBAL 39.71N 91.38W
05/15/2009 E0.75 INCH MARION MO TRAINED SPOTTER
0511 PM HAIL HANNIBAL 39.71N 91.38W
05/15/2009 E0.88 INCH MARION MO TRAINED SPOTTER
0515 PM TSTM WND DMG 4 E MEXICO 39.17N 91.80W
05/15/2009 AUDRAIN MO TRAINED SPOTTER
7 TO 8 INCH DIAMETER TREE LIMBS DOWNED BY HIGH WINDS
0533 PM TSTM WND GST VANDALIA 39.31N 91.49W
05/15/2009 M47 MPH AUDRAIN MO MESONET
AGRICULTURAL WEATHER STATION RECORDED A 47 MPH WIND
GUST
0537 PM HAIL MIDWAY 38.98N 92.45W
05/15/2009 M1.75 INCH BOONE MO TRAINED SPOTTER
0540 PM HEAVY RAIN EWING 40.01N 91.71W
05/15/2009 M5.97 INCH LEWIS MO TRAINED SPOTTER
STORM TOTAL AS OF 540 PM
0540 PM TSTM WND GST 7 N COLUMBIA 39.06N 92.33W
05/15/2009 M60 MPH BOONE MO EMERGENCY MNGR
50 60 MPH WIND GUSTS
0544 PM TSTM WND GST PERRY 39.78N 90.75W
05/15/2009 E50 MPH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
0544 PM HAIL PERRY 39.78N 90.75W
05/15/2009 E0.25 INCH PIKE IL TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH WIND GUSTS
0545 PM TSTM WND GST CURRYVILLE 39.35N 91.34W
05/15/2009 E60 MPH PIKE MO TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0545 PM HAIL CURRYVILLE 39.35N 91.34W
05/15/2009 E0.75 INCH PIKE MO TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0550 PM HAIL COLUMBIA 38.95N 92.33W
05/15/2009 M0.88 INCH BOONE MO BROADCAST MEDIA
0552 PM HAIL COLUMBIA 38.95N 92.33W
05/15/2009 E0.70 INCH BOONE MO EMERGENCY MNGR
DIME SIZE HAIL NEAR I70 AND HIGHWAY 63
0600 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/15/2009 BOONE MO EMERGENCY MNGR
1 FEET OF WATER ON PARIS ROAD A LITTLE SOUTH OF HIGHWAY
63...POSSIBLY AS MUCH AS 3 FEET OF WATER ON VANDIVER
EAST OF PARIS I
0600 PM HAIL BOWLING GREEN 39.34N 91.20W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
0613 PM HAIL EOLIA 39.24N 91.01W
05/15/2009 E0.25 INCH PIKE MO TRAINED SPOTTER
0618 PM TSTM WND GST 5 S EOLIA 39.17N 91.01W
05/15/2009 E50 MPH LINCOLN MO AMATEUR RADIO
0618 PM HAIL 5 S EOLIA 39.17N 91.01W
05/15/2009 E0.50 INCH LINCOLN MO AMATEUR RADIO
0633 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/15/2009 BOONE MO EMERGENCY MNGR
DIME SIZE HAIL AT STADIUM...WORLEY IN WESTERN COLUMBIA
ALSO 4 TO 5 INCHES OF WATER ON HIGHWAY 124 AT SEVERAL
LOCATIONS BETWEEN HIGHWAY 63 AND HALLSVILLE
0643 PM TSTM WND GST WINFIELD 39.00N 90.74W
05/15/2009 E50 MPH LINCOLN MO AMATEUR RADIO
0653 PM TSTM WND GST 5 W PORTAGE DES SIOUX 38.93N 90.43W
05/15/2009 M58 MPH ST. CHARLES MO ASOS
MEASURED FROM KSET ASOS
0655 PM TSTM WND GST 5 W PORTAGE DES SIOUX 38.93N 90.43W
05/15/2009 M59 MPH ST. CHARLES MO ASOS
SET HAD A 51 KNOT GUST
0659 PM TSTM WND DMG BRUSSELS 38.95N 90.59W
05/15/2009 CALHOUN IL TRAINED SPOTTER
2 TO 3 INCH LIMBS DAMAGED BY HIGH WINDS
0703 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/15/2009 BOONE MO TRAINED SPOTTER
SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
RAIN TODAY
0703 PM TSTM WND GST COLUMBIA 38.95N 92.33W
05/15/2009 M46 MPH BOONE MO TRAINED SPOTTER
SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
RAIN TODAY
0703 PM HAIL COLUMBIA 38.95N 92.33W
05/15/2009 E0.25 INCH BOONE MO TRAINED SPOTTER
SMALL LIMBS DOWN...AND STREETS FLOODED...1.5 INCHES OF
RAIN TODAY
0705 PM TSTM WND GST HARVESTER 38.75N 90.58W
05/15/2009 M47 MPH ST. CHARLES MO NWS OFFICE
0705 PM TSTM WND DMG 6 NNE ORCHARD FARMS 38.96N 90.40W
05/15/2009 JERSEY IL LAW ENFORCEMENT
ESTIMATED TIME AROUND 700 TO 705 PM...POWER LINES AND
TREE DOWN AT GRAFTON FERRY ROAD AND PORTAGE ROAD
0705 PM TSTM WND DMG PORTAGE DES SIOUX 38.93N 90.34W
05/15/2009 JERSEY IL TRAINED SPOTTER
TREES AND LIMBS DOWN ACROS GRAFTON FERRY ROAD
0707 PM FLASH FLOOD 5 S STURGEON 39.16N 92.28W
05/15/2009 BOONE MO TRAINED SPOTTER
5 INCHES OF FLOWING WATER AT THE INTERSECTION OF
THOMASHILL ROAD AND ROUTE V FLOWING INTO SILVER FORK
CREEK
0718 PM FUNNEL CLOUD WEST ALTON 38.86N 90.22W
05/15/2009 ST. CHARLES MO PUBLIC
0720 PM TSTM WND GST ELSAH 38.95N 90.35W
05/15/2009 M57 MPH JERSEY IL AMATEUR RADIO
9 TO 12 INCH LIMBS DOWN...ALSO TREES DOWN
0725 PM TSTM WND GST MARYLAND HEIGHTS 38.72N 90.48W
05/15/2009 M45 MPH ST. LOUIS MO BROADCAST MEDIA
0733 PM HAIL JEFFERSON CITY 38.57N 92.19W
05/15/2009 E0.70 INCH COLE MO TRAINED SPOTTER
A LOT OF DIME SIZE HAIL IN JEFFERSON CITY
0738 PM TSTM WND DMG WORDEN 38.93N 89.84W
05/15/2009 MADISON IL LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER
0743 PM HAIL WOOD RIVER 38.86N 90.08W
05/15/2009 E0.25 INCH MADISON IL TRAINED SPOTTER
0745 PM HAIL 5 SW GODFREY 38.92N 90.25W
05/15/2009 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
PENNY SIZE HAIL ON ROUTE 3 ON THE MADISON AND JERSEY
COUNTY LINE
0746 PM FLASH FLOOD GRAFTON 38.97N 90.43W
05/15/2009 JERSEY IL AMATEUR RADIO
MINOR FLOODING WITH 3 TO 4 INCH DEEP WATER COVERING
ROAD AT KRDX FORD AND ROUTE 3
0747 PM TSTM WND DMG 1 W PORTAGE DES SIOUX 38.93N 90.36W
05/15/2009 ST. CHARLES MO EMERGENCY MNGR
POWER POLE AND LINE DOWN
0750 PM TSTM WND GST BETHALTO 38.90N 90.05W
05/15/2009 M58 MPH MADISON IL ASOS
MEASURED ON THE KALN ASOS GUST TO 50 KNOTS
0807 PM HEAVY RAIN QUINCY 39.93N 91.39W
05/15/2009 M2.42 INCH ADAMS IL TRAINED SPOTTER
STORM TOTAL RAIN OF 2.42 INCHES SINCE 2 PM
0810 PM FLASH FLOOD 1 E NOVELTY 40.01N 92.19W
05/15/2009 KNOX MO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS 30 40 YARDS OF THE NORTH
APPROACH TO THE HWY 151 BRIDGE OVER THE NORTH RIVER IS
UNDER WATER. ROAD IS IMPASSABLE
0817 PM LIGHTNING TOWN AND COUNTRY 38.62N 90.48W
05/15/2009 ST. LOUIS MO EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING
0834 PM LIGHTNING BALLWIN 38.59N 90.55W
05/15/2009 ST. LOUIS MO COUNTY OFFICIAL
HOUSE STRUCK BY LIGTNING
0836 PM HAIL 1 SW NEW HANDOVER 38.38N 90.24W
05/15/2009 E0.88 INCH MONROE IL TRAINED SPOTTER
0838 PM HAIL NEW HANDOVER 38.39N 90.23W
05/15/2009 E0.70 INCH MONROE IL TRAINED SPOTTER
0839 PM HAIL COLUMBIA 38.46N 90.23W
05/15/2009 E0.70 INCH MONROE IL TRAINED SPOTTER
0848 PM HAIL FREEBURG 38.43N 89.91W
05/15/2009 E0.25 INCH ST. CLAIR IL LAW ENFORCEMENT
ABOUT A QUARTER OF AN INCH DEEP OF PEA SIZE HAIL
0954 PM HAIL DU BOIS 38.22N 89.21W
05/15/2009 E0.25 INCH WASHINGTON IL TRAINED SPOTTER
1000 PM HEAVY RAIN EWING 40.01N 91.71W
05/15/2009 M6.78 INCH LEWIS MO EMERGENCY MNGR
STORM TOTAL
1113 PM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
05/15/2009 M1.00 INCH JEFFERSON MO TRAINED SPOTTER
STORM TOTAL...ONLY LIGHT RAIN CONTINUES.
1128 PM HEAVY RAIN 2 SSE CHESTER 37.89N 89.81W
05/15/2009 M2.05 INCH RANDOLPH IL TRAINED SPOTTER
2.05 INCHES OF RAIN TODAY
1211 AM HEAVY RAIN QUINCY 39.93N 91.39W
05/16/2009 M4.25 INCH ADAMS IL BROADCAST MEDIA
REPORTED BY WGEM TV.
1003 AM HEAVY RAIN EWING 40.01N 91.71W
05/16/2009 M3.75 INCH LEWIS MO MESONET
STORM TOTAL MEASURED AT THE EWNM7 DCP
1005 AM HEAVY RAIN EWING 40.01N 91.71W
05/16/2009 M3.77 INCH LEWIS MO MESONET
STORM TOTAL REPORTED FROM THE EWMM7 DCP
1006 AM HEAVY RAIN CANTON 40.13N 91.52W
05/16/2009 M2.38 INCH LEWIS MO MESONET
STORM TOTAL REPORTED FROM THE CNZM7 DCP
1008 AM HEAVY RAIN TAYLOR 39.94N 91.52W
05/16/2009 M2.60 INCH MARION MO MESONET
STORM TOTAL RECEIVED FROM THE TAYM7 DCP
1011 AM HEAVY RAIN 6 N CLARENCE 39.83N 92.26W
05/16/2009 M2.35 INCH SHELBY MO MESONET
STORM TOTAL RECEIVED FROM THE HGZM7 DCP
&&
EVENT NUMBER LSX0901976 LSX0901986 LSX0901988 LSX0901989 LSX0901991
LSX0901983 LSX0901977 LSX0901978 LSX0901979 LSX0901982 LSX0901980
LSX0901981 LSX0901984 LSX0901985 LSX0901987 LSX0901990 LSX0901992
LSX0901993 LSX0901994 LSX0901997 LSX0901998 LSX0901995 LSX0901996
LSX0901999 LSX0902003 LSX0902000 LSX0902001 LSX0902002 LSX0902011
LSX0902004 LSX0902006 LSX0902005 LSX0902007 LSX0902008 LSX0902009
LSX0902010 LSX0902060 LSX0902014 LSX0902012 LSX0902013 LSX0902018
LSX0902019 LSX0902015 LSX0902016 LSX0902017 LSX0902020 LSX0902021
LSX0902023 LSX0902022 LSX0902024 LSX0902025 LSX0902026 LSX0902027
LSX0902028 LSX0902035 LSX0902033 LSX0902030 LSX0902031 LSX0902032
LSX0902029 LSX0902040 LSX0902047 LSX0902034 LSX0902036 LSX0902037
LSX0902038 LSX0902039 LSX0902043 LSX0902042 LSX0902044 LSX0902041
LSX0902046 LSX0902045 LSX0902048 LSX0902050 LSX0902049 LSX0902052
LSX0902051 LSX0902054 LSX0902053 LSX0902055 LSX0902056 LSX0902061
LSX0902057 LSX0902058 LSX0902059 LSX0902062 LSX0902063 LSX0902064
LSX0902065 LSX0902066
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:41 PM CDT | River Flood Warning | LSX | Cole | 14 hr |
| May 15, 7:47 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| May 15, 8:34 PM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| May 15, 9:12 PM CDT | River Flood Warning | LSX | Lincoln | 19 hr |
| May 15, 9:12 PM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| May 15, 10:27 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 9 days |
| May 15, 10:31 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 10 hr |
| May 15, 11:00 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Moniteau, Monroe, Pike, Ralls | 9 hr |
| May 15, 11:21 PM CDT | Areal Flood Warning | LSX | Callaway | 9 hr |
| May 15, 11:24 PM CDT | Areal Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| May 16, 8:14 AM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Pike, Ralls | 7 hr |
| May 16, 8:35 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| May 16, 8:51 AM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 16, 12:19 PM CDT | River Flood Warning | LSX | Callaway, Cole | 3 days |
| May 16, 12:19 PM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| May 16, 12:19 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| May 16, 2:36 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 20 hr |
| May 15, 8:33 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 22 min |
| May 15, 8:58 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Marion, Monroe, Randolph and 2 more | 5 hr |
| May 15, 10:35 PM CDT | River Flood Warning | LSX | Fayette | 46 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.